MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATOR, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Dräger can thus not perform an investigation.The complaint cannot be fully understood - it is not known if just the display blanked out or if the device fully stopped operation due to e.G.Power loss.There was no serial number information transmitted; age of the device and state of preventive maintenance and repairs is not known to dräger.There's no conclusion possible if component malfunction, infrastructure issues, lack of preventive maintenance, use error or a combination of multiple factors caused or contributed to the event.It is recommended to have the unit checked by authorized personnel and to have it repaired if necessary.
 
Event or Problem Description
Dräger received an ufr filed against an intensive care ventilator simply stating: "black screen during use.Action: repair." there was no detail in the report which would reasonably suggest that patient consequences may have occurred.

Brand Name
SAVINA 300
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24827241
Report Number9611500-2026-00148
Device Sequence Number18447154
Product Code CBK
UDI-Device Identifier04048675411628
UDI-Public(01)04048675411628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown